|scared please answer UTI infection
Aug 14, 2006
I had a one night stand 6 yrs ago , everything was fine health wise until 2005 2006, had a uti infection in oct was put on cipro500 for 7 days, ended up with a oral yeast on my tongue ,then in april was put on 3 different antibotics for what they thought was a bowel problem, which it wasnt was a hernia, so now i,m dealing with a burning mouth and thin white coating on my tongue doctors say its nothing to worry about, have had 3 hiv tests all neg, have not had sex since 6 yrs ago, please tell me if i have hiv or is it something else please please answer my 4th time writing i will donate ,please
| Response from Dr. Frascino
I had hoped you would have been able to find this information in the archives.
I'll comment briefly and refer you to the archives for additional information if needed, OK?
1. You are HIV negative.
2. Your tongue symptoms may well be related to your use of antibiotics. It will clear up over time, now that you are off the antibiotics. I absolutely agree with your doctors: it's nothing to worry about.
3. The only real problem I see in your post is that you haven't had sex in six years! Damn, you need a date!
Stay well. Remember HIV is not your problem. No way. No how.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.